MathSciNet Relay Station
MathSciNet bibliographic data
MR2102330 (2005g:53156) 53D17 (17B20 53C35)
Foth, P.; Lu, J.-H. A Poisson structure on compact symmetric spaces. Comm. Math. Phys. 251 (2004), no. 3, 557–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement